# SDR CALA2019110901939

- Difficulty date: November 8, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 78,647 hours, 11,017 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285T004963
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LE SLAT ASSYMETRY EICAS AND DISPLAY WARNNG RETURN TO GATE ACCOMPLSHED FIM 27-81-00-815-809 MSG CLEARED.SYS OPS CK ON GROUND OK. ADD EMP:U288718
